# SDR SWAA2021100116965

- Difficulty date: September 11, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 43,609 hours, 22,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500A - BS500D LBL23 WL156. ; / [01] REMOVED CORROSIONON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BTW BS500A TO BS 500D LBL23 WL 156. MEASURES: L:7.300'; W:0.400'; D:0.010'; ORIGINAL THICKNESS:0.040';MATERIAL LOSS:0.010'; REMAINING THICKNESS:0.030'; IS OUT OF LIMITS. I.A;W; SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2; STEP 4(2). TOOL USED: DEPTH GAGE ID: ATS1225; DUE DATE 07/2021.; [02] VERIFIED CORROSION REMOVAL AND REMAINING THICKNESS IS OUT OF LIMITS PER SRM 53-00-53-1A-2; [03] CORRECTED MEASUREMENTS; [04] THIS CARD WAS ACCOMPLISHED ON TASK CARD # TTG8Q006H6PC; [05] VERIFIED WAS ACCOMPLISHED ON TASK CARD # TTG8Q006H6PC.
